Alert archive / Nebraska / Wind Advisories in 2006
Wind Advisory 26, NWS North Platte, NE
NWS North Platte, NE issued this wind advisory at Nov 14, 2006, 2:46 AM MST for 15 counties in Nebraska. It took effect at Nov 14, 2006, 1:00 PM MST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2006, 2:46 AM MST (09:46 UTC)
- In effect from
- Nov 14, 2006, 1:00 PM MST
- Expired
- Nov 15, 2006, 9:47 AM MST
- In force
- 21 hr
- Issued by
- NWS North Platte, NE
Counties Arthur County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Grant County, NE, Hayes County, NE, Hooker County, NE, Keith County, NE, Lincoln County, NE, McPherson County, NE, Perkins County, NE, Sheridan County, NE
The radar
The North Platte radar (KLNX), 92 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.8 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2001 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLBF 140946 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 346 AM CST TUE NOV 14 2006 NEZ022-035-056>058-069-141800- /O.NEW.KLBF.WI.Y.0026.061114T2000Z-061115T1200Z/ GARDEN-ARTHUR-DEUEL-KEITH-PERKINS-CHASE- INCLUDING THE CITIES OF...OSHKOSH...ARTHUR...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...IMPERIAL 246 AM MST TUE NOV 14 2006 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM MST WEDNESDAY. A POWERFUL COLD FRONT WILL MOVE THROUGH WESTERN NEBRASKA THIS AFTERNOON. THE COLD FRONT IS ASSOCIATED WITH A DEEPENING LOW PRESSURE SYSTEM WHICH WILL SWING THROUGH NEBRASKA DURING THE DAY. WINDS WILL BECOME NORTH AND NORTHWEST AND INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH OR GREATER IN OPEN AREAS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ036-059-070-071-141800- /O.NEW.KLBF.WI.Y.0026.061115T0000Z-061115T1200Z/ MCPHERSON-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...TRYON...NORTH PLATTE...HAYES CENTER... CURTIS...EUSTIS 346 AM CST TUE NOV 14 2006 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY. A POWERFUL COLD FRONT WILL MOVE THROUGH WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING. THE COLD FRONT IS ASSOCIATED WITH A DEEPENING LOW PRESSURE SYSTEM WHICH WILL SWING THROUGH NEBRASKA DURING THE DAY. WINDS WILL BECOME NORTH AND NORTHWEST AND INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH OR GREATER IN OPEN AREAS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CDC
5 follow-up statements
000 WWUS73 KLBF 141805 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1205 PM CST TUE NOV 14 2006 NEZ022-035-056>058-069-151200- /O.CON.KLBF.WI.Y.0026.061114T2000Z-061115T1200Z/ GARDEN-ARTHUR-DEUEL-KEITH-PERKINS-CHASE- INCLUDING THE CITIES OF...OSHKOSH...ARTHUR...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...IMPERIAL 1105 AM MST TUE NOV 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY. A POWERFUL COLD FRONT WILL MOVE THROUGH WESTERN NEBRASKA THIS AFTERNOON. BEHIND THIS FRONT WINDS WILL BECOME NORTH TO NORTHWEST AND INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH OR GREATER IN OPEN AREAS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ036-059-070-071-151200- /O.CON.KLBF.WI.Y.0026.061115T0000Z-061115T1200Z/ MCPHERSON-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...TRYON...NORTH PLATTE...HAYES CENTER... CURTIS...EUSTIS 1205 PM CST TUE NOV 14 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY. A POWERFUL COLD FRONT WILL MOVE THROUGH WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING. WINDS WILL BECOME NORTH TO NORTHWEST AND INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH OR GREATER IN OPEN AREAS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ 13
000 WWUS73 KLBF 142109 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 309 PM CST TUE NOV 14 2006 NEZ004-023-024-094-150900- /O.EXB.KLBF.WI.Y.0026.061115T0000Z-061115T0900Z/ SHERIDAN-GRANT-HOOKER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...HYANNIS...MULLEN... CODY...MERRIMAN...KILGORE 209 PM MST TUE NOV 14 2006 ...WIND ADVISORY IN EFFECT UNTIL 2 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM MST WEDNESDAY. NORTHWEST WINDS WILL INCREASE BEHIND A COLD FRONT MOVING THROUGH WESTERN NEBRASKA. WIND SPEEDS OF 25 TO 35 MPH...WITH GUSTS UP TO 45 MPH WILL BE POSSIBLE THRUOGH THE EARLY MORNING HOURS...BEFORE DECREASING BY SUNRISE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ022-035-056>058-069-150900- /O.CON.KLBF.WI.Y.0026.000000T0000Z-061115T1200Z/ GARDEN-ARTHUR-DEUEL-KEITH-PERKINS-CHASE- INCLUDING THE CITIES OF...OSHKOSH...ARTHUR...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...IMPERIAL 209 PM MST TUE NOV 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY. WINDS WILL TURN TO THE NORTHWEST AND INCREASE TO 25 TO 35 MPH A FAST MOVING COLD FRONT MOVING THROUGH WESTERN NEBRASKA. GUSTS UP TO 45 MPH WILL BE POSSIBLE...ESPECIALLY ALONG OPEN AREAS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ036-059-070-071-150900- /O.CON.KLBF.WI.Y.0026.061115T0000Z-061115T1200Z/ MCPHERSON-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...TRYON...NORTH PLATTE...HAYES CENTER... CURTIS...EUSTIS 309 PM CST TUE NOV 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. WINDS WILL TURN TO THE NORTHWEST AND INCREASE TO 25 TO 35 MPH A FAST MOVING COLD FRONT MOVING THROUGH WESTERN NEBRASKA. GUSTS UP TO 45 MPH WILL BE POSSIBLE...ESPECIALLY ALONG OPEN AREAS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ 13
000 WWUS73 KLBF 150300 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 900 PM CST TUE NOV 14 2006 NEZ004-094-150400- /O.CAN.KLBF.WI.Y.0026.000000T0000Z-061115T0900Z/ SHERIDAN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...CODY...MERRIMAN... KILGORE 800 PM MST TUE NOV 14 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELED THE WIND ADVISORY. THE WIND ADVISORY IN EFFECT FOR SHERIDAN AND WESTERN CHERRY COUNTY HAS BEEN CANCELED. NORTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE INTO THE OVERNIGHT HOURS. $$ NEZ022>024-035-056-150600- /O.EXT.KLBF.WI.Y.0026.000000T0000Z-061115T0600Z/ GARDEN-GRANT-HOOKER-ARTHUR-DEUEL- INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...ARTHUR... CHAPPELL...BIG SPRINGS 800 PM MST TUE NOV 14 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM MST THIS EVENING... NORTHWESTERLY WINDS OF 30 TO 40 MPH...WITH GUSTS UP TO 50 MPH WILL CONTINUE UNTIL 11 PM MST. WINDS WILL DIMINISH TO 25 TO 35 MPH AFTER MIDNIGHT...DIMINISHING FURTHER TO 15 TO 25 MPH BY MORNING. PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD EXERCISE EXTREME CAUTION ON EAST TO WEST ROUTES THIS EVENING...AND BE PREPARED FOR STRONG CROSS WINDS. $$ NEZ036-057>059-069>071-151000- /O.CON.KLBF.WI.Y.0026.000000T0000Z-061115T1200Z/ MCPHERSON-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...TRYON...OGALLALA...GRANT... NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 900 PM CST TUE NOV 14 2006 /800 PM MST TUE NOV 14 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST /5 AM MST/ WEDNESDAY... NORTHWESTERLY WINDS OF 30 TO 40 MPH...WITH GUSTS TO 50 MPH WILL CONTINUE INTO THE OVERNIGHT HOURS. WINDS ARE EXPECTED TO DIMINISH TO 20 TO 30 MPH BY DAWN. $$ CLB
000 WWUS73 KLBF 150948 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 348 AM CST WED NOV 15 2006 NEZ036-057-058-069-151100- /O.CAN.KLBF.WI.Y.0026.000000T0000Z-061115T1200Z/ MCPHERSON-KEITH-PERKINS-CHASE- INCLUDING THE CITIES OF...TRYON...OGALLALA...GRANT...IMPERIAL 348 AM CST WED NOV 15 2006 /248 AM MST WED NOV 15 2006/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WIND ADVISORY. NORTH WINDS IN THIS AREA ARE EXPECTED TO REMAIN BELOW 30 MPH THIS MORNING. $$ NEZ038-151700- /O.EXB.KLBF.WI.Y.0026.000000T0000Z-061115T1700Z/ CUSTER- INCLUDING THE CITY OF...BROKEN BOW 348 AM CST WED NOV 15 2006 ...WIND ADVISORY IN EFFECT UNTIL 11 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM CST THIS MORNING. NORTH WINDS ARE EXPECTED TO INCREASE TO 30 MPH THIS MORNING WITH GUSTS TO 45 MPH IN OPEN AREAS. WINDS WILL SUBSIDE BY LATE MORNING. PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD EXERCISE EXTREME CAUTION ON EAST TO WEST ROUTES THIS MORNING...AND BE PREPARED FOR STRONG CROSS WINDS. $$ NEZ059-070-071-151700- /O.EXT.KLBF.WI.Y.0026.000000T0000Z-061115T1700Z/ LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...NORTH PLATTE...HAYES CENTER...CURTIS... EUSTIS 348 AM CST WED NOV 15 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM CST THIS MORNING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 11 AM CST THIS MORNING. NORTH WINDS ARE EXPECTED TO INCREASE TO 30 MPH THIS MORNING WITH GUSTS TO 45 MPH IN OPEN AREAS. WINDS WILL SUBSIDE BY LATE MORNING. PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD EXERCISE EXTREME CAUTION ON EAST TO WEST ROUTES THIS MORNING...AND BE PREPARED FOR STRONG CROSS WINDS. $$ CDC
000 WWUS73 KLBF 151647 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1047 AM CST WED NOV 15 2006 NEZ038-059-070-071-151800- /O.CAN.KLBF.WI.Y.0026.000000T0000Z-061115T1700Z/ CUSTER-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...BROKEN BOW...NORTH PLATTE... HAYES CENTER...CURTIS...EUSTIS 1047 AM CST WED NOV 15 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELED THE WIND ADVISORY. BREEZY...NORTH TO NORTHWEST WINDS WILL CONTINUE AT 15 TO 25 MPH ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA THROUGH EARLY AFTERNOON. HOWEVER THE STRONGER GUSTS ARE NOT EXPECTED ALLOWING THE ADVISORY TO BE DISCONTINUED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Nov 13, 2:33 PM MST, 12 hours 13 minutes earlier.
Area forecast discussion, Nov 13, 2:33 PM MST, 12 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 333 PM CST MON NOV 13 2006 .SYNOPSIS... SURFACE LOW ALONG CANADIAN BORDER CENTRAL MT WITH SFC TROUGH INTO THE EASTERN PLAINS OF WYOMING COLORADO. UPPER H5 WAVE PUSHING ONSHORE IN PAC NW AS SEEN IN IR AND WV. && .DISCUSSION... MODELS IN GOOD AGREEMENT IN THE NEAR TERM. WILL KEEP WIND ADVISORY THROUGH 0Z IN NORTHWEST ZONES TONIGHT. STRONG WAA OCCURRING OVERNIGHT AHEAD OF ORGANIZING SYSTEM AND SOME PARTIAL CLEARING. HAVE UNDERCUT GUIDANCE BY SEVERAL DEGREES WITH CLEARING. POSSIBLE MIX WAS CONCERN BUT NEW MODEL RUNS HAVE SLOWED SYSTEM SOMEWHAT WITH PRECIPITATION FALLING LIQUID. THIS IS SUPPORTED BY BUFR SOUNDINGS BOTH NAM AND GFS. CAA COUPLED WITH 100KT+ UPPER JET WILL MAKE FOR BREEZY CONDITIONS. WINDS JUST UNDER ADVISORY CRITERIA HIGHLIGHTS MAY BE NEEDED NEXT ISSUANCE. BEST CHC FOR S- OVER NORTH CENTRAL AFTER 23Z WITH MID LEVEL FORCING AND COOLING TEMPERATURES. CLEARING SKIES TUESDAY EVENING COUPLED WITH STRONG CAA HAVE UNDERCUT GUIDANCE SEVERAL DEGREES WITH TEMPERATURES FALLING INTO THE TEENS MOST AREAS. CLEARING SKIES AND LIGHT WINDS WEDNESDAY NITE HAVE AGAIN GONE WITH COLDER GUIDANCE. IN THE EXTENDED MODELS DIVERGING ON HEIGHT RISES AND HAVE MADE ONLY MINIMAL CHANGES FOR BLENDING. TEMPERATURES NORMAL AROUND 50 WITH LOWS IN THE 20S AND DRY THRUOUGH NEXT WEEKEND. && .LBF WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON FOR NEZ004-NEZ005-NEZ023-NEZ024-NEZ025-NEZ094. WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR SHERIDAN...CHERRY...GRANT...HOOKER AND THOMAS COUNTIES. && POWER
Hazardous weather outlook, Nov 13, 4:44 PM MST, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 544 PM CST MON NOV 13 2006 NEZ004>010-022>029-035>038-056>059-069>071-094-141300- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 544 PM CST MON NOV 13 2006 /444 PM MST MON NOV 13 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...REST OF TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A STORM SYSTEM WILL PULL OUT OF THE ROCKIES ON TUESDAY. A WIND ADVISORY MAY BE NEEDED FOR LATE TUESDAY...ESPECIALLY WEST OF HIGHWAY 83...AS NORTHWEST WINDS INCREASE BEHIND THE SURFACE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 2:45 AM MST | Snow and Blowing Snow Advisory | LBF | Blaine, Boyd, Brown, Cherry, Custer, Garfield and 10 more | 24 hr |
Nearby
Wind Advisories in Nebraska, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.